• Previous Article
    Global attractors for weak solutions of the three-dimensional Navier-Stokes equations with damping
  • DCDS-B Home
  • This Issue
  • Next Article
    Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems
August  2019, 24(8): 3557-3567. doi: 10.3934/dcdsb.2018278

On asymptotically autonomous dynamics for multivalued evolution problems

Instituto de Matemática e Computação, Universidade Federal de Itajubá, 37500-903 - Itajubá - Minas Gerais, Brazil

* Corresponding author: Jacson Simsen, jacson@unifei.edu.br

Dedicated to Peter E. Kloeden on occasion of his 70th birthday

Received  February 2018 Revised  June 2018 Published  October 2018

Fund Project: This work has been partially supported by FAPEMIG (Brazil) - processes PPM 00329-16 and CEX-APQ-00814-16

In this work we improve the result presented by Kloeden-Simsen-Stefanello Simsen in [8] by reducing uniform conditions. We prove theoretical results in order to establish convergence in the Hausdorff semi-distance of the component subsets of the pullback attractor of a non-autonomous multivalued problem to the global attractor of the corresponding autonomous multivalued problem.

Citation: Jacson Simsen, Mariza Stefanello Simsen. On asymptotically autonomous dynamics for multivalued evolution problems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3557-3567. doi: 10.3934/dcdsb.2018278
References:
[1]

J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, 1984. doi: 10.1007/978-3-642-69512-4. Google Scholar

[2]

T. CaraballoP. E. Kloeden and P. Marín-Rubio, Weak pullback attractors of setvalued processes, J. Math. Anal. Appl., 288 (2003), 692-707. doi: 10.1016/j.jmaa.2003.09.039. Google Scholar

[3]

T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors for nonautonomous and stochastic multivalued dynamical systems, Set-Valued Analysis, 11 (2003), 153-201. doi: 10.1023/A:1022902802385. Google Scholar

[4]

T. CaraballoP. Marin-Rubio and J. C. Robinson, A comparison between two theories for multivalued semiflows and their asymptotic behaviour, Set-Valued Analysis, 11 (2003), 297-322. doi: 10.1023/A:1024422619616. Google Scholar

[5]

J. I. Díaz and I. I. Vrabie, Existence for reaction diffusion systems. A compactness method approach, J. Math. Anal. Appl., 188 (1994), 521-540. doi: 10.1006/jmaa.1994.1443. Google Scholar

[6]

P. E. Kloeden and J. Simsen, Pullback attractors for non-autonomous evolution equations with spatially variable exponents, Communications on Pure and Applied Analysis, 13 (2014), 2543-2557. doi: 10.3934/cpaa.2014.13.2543. Google Scholar

[7]

P. E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasilinear parabolic equation with spatially variable exponents, J. Math. Anal. Appl., 425 (2015), 911-918. doi: 10.1016/j.jmaa.2014.12.069. Google Scholar

[8]

P. E. KloedenJ. Simsen and M. S. Simsen, Asymptotically autonomous multivalued Cauchy problems with spatially variable exponents, J. Math. Anal. Appl., 445 (2017), 513-531. doi: 10.1016/j.jmaa.2016.08.004. Google Scholar

[9]

Y. LiL. She and R. Wang, Asymptotically autonomous dynamics for parabolic equations, J. Math. Anal. Appl., 459 (2018), 1106-1123. doi: 10.1016/j.jmaa.2017.11.033. Google Scholar

[10]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111. doi: 10.1023/A:1008608431399. Google Scholar

[11]

V. S. Melnik and J. Valero, On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Analysis, 8 (2000), 375-403. doi: 10.1023/A:1026514727329. Google Scholar

[12]

N. S. Papageorgiou and F. Papalini, On the structure of the solution set of evolution inclusions with time-dependent subdifferentials, Rend. Sem. Mat. Univ. Padova, 97 (1997), 163-186. Google Scholar

[13]

J. Simsen and E. Capelato, Some properties for exact generalized processes. Continuous and distributed systems. Ⅱ, 209-219, Stud. Syst. Decis. Control, 30, Springer, Cham, 2015. doi: 10.1007/978-3-319-19075-4_12. Google Scholar

[14]

J. Simsen and C. B. Gentile, On attractors for multivalued semigroups defined by generalized semiflows, Set-Valued Anal., 16 (2008), 105-124. doi: 10.1007/s11228-006-0037-1. Google Scholar

show all references

References:
[1]

J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, 1984. doi: 10.1007/978-3-642-69512-4. Google Scholar

[2]

T. CaraballoP. E. Kloeden and P. Marín-Rubio, Weak pullback attractors of setvalued processes, J. Math. Anal. Appl., 288 (2003), 692-707. doi: 10.1016/j.jmaa.2003.09.039. Google Scholar

[3]

T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors for nonautonomous and stochastic multivalued dynamical systems, Set-Valued Analysis, 11 (2003), 153-201. doi: 10.1023/A:1022902802385. Google Scholar

[4]

T. CaraballoP. Marin-Rubio and J. C. Robinson, A comparison between two theories for multivalued semiflows and their asymptotic behaviour, Set-Valued Analysis, 11 (2003), 297-322. doi: 10.1023/A:1024422619616. Google Scholar

[5]

J. I. Díaz and I. I. Vrabie, Existence for reaction diffusion systems. A compactness method approach, J. Math. Anal. Appl., 188 (1994), 521-540. doi: 10.1006/jmaa.1994.1443. Google Scholar

[6]

P. E. Kloeden and J. Simsen, Pullback attractors for non-autonomous evolution equations with spatially variable exponents, Communications on Pure and Applied Analysis, 13 (2014), 2543-2557. doi: 10.3934/cpaa.2014.13.2543. Google Scholar

[7]

P. E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasilinear parabolic equation with spatially variable exponents, J. Math. Anal. Appl., 425 (2015), 911-918. doi: 10.1016/j.jmaa.2014.12.069. Google Scholar

[8]

P. E. KloedenJ. Simsen and M. S. Simsen, Asymptotically autonomous multivalued Cauchy problems with spatially variable exponents, J. Math. Anal. Appl., 445 (2017), 513-531. doi: 10.1016/j.jmaa.2016.08.004. Google Scholar

[9]

Y. LiL. She and R. Wang, Asymptotically autonomous dynamics for parabolic equations, J. Math. Anal. Appl., 459 (2018), 1106-1123. doi: 10.1016/j.jmaa.2017.11.033. Google Scholar

[10]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111. doi: 10.1023/A:1008608431399. Google Scholar

[11]

V. S. Melnik and J. Valero, On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Analysis, 8 (2000), 375-403. doi: 10.1023/A:1026514727329. Google Scholar

[12]

N. S. Papageorgiou and F. Papalini, On the structure of the solution set of evolution inclusions with time-dependent subdifferentials, Rend. Sem. Mat. Univ. Padova, 97 (1997), 163-186. Google Scholar

[13]

J. Simsen and E. Capelato, Some properties for exact generalized processes. Continuous and distributed systems. Ⅱ, 209-219, Stud. Syst. Decis. Control, 30, Springer, Cham, 2015. doi: 10.1007/978-3-319-19075-4_12. Google Scholar

[14]

J. Simsen and C. B. Gentile, On attractors for multivalued semigroups defined by generalized semiflows, Set-Valued Anal., 16 (2008), 105-124. doi: 10.1007/s11228-006-0037-1. Google Scholar

[1]

Peter E. Kloeden, Jacson Simsen. Pullback attractors for non-autonomous evolution equations with spatially variable exponents. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2543-2557. doi: 10.3934/cpaa.2014.13.2543

[2]

Hongyong Cui. Convergences of asymptotically autonomous pullback attractors towards semigroup attractors. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3525-3535. doi: 10.3934/dcdsb.2018276

[3]

Ting Li. Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows. Communications on Pure & Applied Analysis, 2007, 6 (1) : 279-285. doi: 10.3934/cpaa.2007.6.279

[4]

Jong Yeoul Park, Jae Ug Jeong. Pullback attractors for a $2D$-non-autonomous incompressible non-Newtonian fluid with variable delays. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2687-2702. doi: 10.3934/dcdsb.2016068

[5]

Mohamed Ali Hammami, Lassaad Mchiri, Sana Netchaoui, Stefanie Sonner. Pullback exponential attractors for differential equations with variable delays. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 301-319. doi: 10.3934/dcdsb.2019183

[6]

Mirelson M. Freitas, Alberto L. C. Costa, Geraldo M. Araújo. Pullback dynamics of a non-autonomous mixture problem in one dimensional solids with nonlinear damping. Communications on Pure & Applied Analysis, 2020, 19 (2) : 785-809. doi: 10.3934/cpaa.2020037

[7]

Flank D. M. Bezerra, Vera L. Carbone, Marcelo J. D. Nascimento, Karina Schiabel. Pullback attractors for a class of non-autonomous thermoelastic plate systems. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3553-3571. doi: 10.3934/dcdsb.2017214

[8]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 4899-4912. doi: 10.3934/dcdsb.2019036

[9]

Noriaki Yamazaki. Global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems. Conference Publications, 2003, 2003 (Special) : 935-944. doi: 10.3934/proc.2003.2003.935

[10]

Rodrigo Samprogna, Tomás Caraballo. Pullback attractor for a dynamic boundary non-autonomous problem with Infinite Delay. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 509-523. doi: 10.3934/dcdsb.2017195

[11]

Antonio Carlos Fernandes, Marcela Carvalho Gonçcalves, Jacson Simsen. Non-autonomous reaction-diffusion equations with variable exponents and large diffusion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1485-1510. doi: 10.3934/dcdsb.2018217

[12]

Zhijian Yang, Yanan Li. Criteria on the existence and stability of pullback exponential attractors and their application to non-autonomous kirchhoff wave models. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2629-2653. doi: 10.3934/dcds.2018111

[13]

Julia García-Luengo, Pedro Marín-Rubio, José Real, James C. Robinson. Pullback attractors for the non-autonomous 2D Navier--Stokes equations for minimally regular forcing. Discrete & Continuous Dynamical Systems - A, 2014, 34 (1) : 203-227. doi: 10.3934/dcds.2014.34.203

[14]

Xue-Li Song, Yan-Ren Hou. Pullback $\mathcal{D}$-attractors for the non-autonomous Newton-Boussinesq equation in two-dimensional bounded domain. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 991-1009. doi: 10.3934/dcds.2012.32.991

[15]

Bo You, Chengkui Zhong, Fang Li. Pullback attractors for three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1213-1226. doi: 10.3934/dcdsb.2014.19.1213

[16]

Lu Yang, Meihua Yang, Peter E. Kloeden. Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2635-2651. doi: 10.3934/dcdsb.2012.17.2635

[17]

Bo You, Yanren Hou, Fang Li, Jinping Jiang. Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian. Discrete & Continuous Dynamical Systems - B, 2014, 19 (6) : 1801-1814. doi: 10.3934/dcdsb.2014.19.1801

[18]

Suping Wang, Qiaozhen Ma. Existence of pullback attractors for the non-autonomous suspension bridge equation with time delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 0-0. doi: 10.3934/dcdsb.2019221

[19]

Fang Li, Bo You. Pullback exponential attractors for the three dimensional non-autonomous Navier-Stokes equations with nonlinear damping. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 55-80. doi: 10.3934/dcdsb.2019172

[20]

José A. Langa, Alain Miranville, José Real. Pullback exponential attractors. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1329-1357. doi: 10.3934/dcds.2010.26.1329

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (69)
  • HTML views (585)
  • Cited by (0)

Other articles
by authors

[Back to Top]